# SDR 04FDEA01440

- Difficulty date: May 25, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R (FROM 14 INCHES FWD OF FR 59 TO FR 69) HAS 5 EA AREAS OF CORROSION, INCLUDING ON AND UNDER SCALLOPS.  8 INCHES AFT OF FR 64, 10 INCHES FWD OF FR 65, 8 INCHES AFT OF FR 65, 6 INCHES FWD OF FR 65, AND 8 INCHES AFT OF FR 67.  REMOVED SEAT TRACK FROM FR 62 TO FR 69 AND REPLACED WITH REPLACEMENT TRACK.  TREATED, PRIMED, TOP COATED, REPAIRED AND ASSEMBLED PER SRM A300-600 51-21-10 AND 53-10-16 PG 205 FIG 201.
